# SDR ASAA9780190

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GEG - PRIOR TO DEPARTURE OF FLT 442, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 1 TO 6 WERE INOPERATIVE. REPAIRED WIRING IN TRACK AND OPERATED NORMALLY.  (M)
